Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 506716, 15 pages
Research Article

Existence of Positive Solutions for Third-Order -Point Boundary Value Problems with Sign-Changing Nonlinearity on Time Scales

Department of Mathematics, Ege University, Izmir, 35100 Bornova, Turkey

Received 2 August 2012; Accepted 8 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Fatma Tokmak and Ilkay Yaslan Karaca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ilkay Y. Karaca, and Fatma Tokmak, “Existence of positive solutions for third-order boundary value problems with integral boundary conditions on time scales,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Ilkay Yaslan Karaca, and Fatma Tokmak, “Existence of Positive Solutions for Nonlinear Third-Order m-Point Boundary Value Problems on Time Scales,” Filomat, vol. 28, no. 5, pp. 925–935, 2014. View at Publisher · View at Google Scholar